# SDR CALA9801509

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT FUSELAGE SKIN BETWEEN WINDOWS NR 16 AND NR 17 AT STA 680.  THE CRACKED AREA WAS REPAIRED IAW SRM 51-40-00, 51-10-6, AND 51-10-2.
